MathSciNet Relay Station
MathSciNet bibliographic data
MR744846 (86c:55010a) 55P15 (55U35)
Dwyer, W. G.; Kan, D. M. A classification theorem for diagrams of simplicial sets. Topology 23 (1984), no. 2, 139–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement